Bases in the spaces of Whitney jets

Date
2022-01-10
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Banach Journal of Mathematical Analysis
Print ISSN
2662-2033
Electronic ISSN
1735-8787
Publisher
Birkhaeuser Science
Volume
16
Issue
1
Pages
1 - 17
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We construct a basis in the space of Whitney jets defned on a null sequence in ℝ with a moderate rate of convergence.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)